Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Cohomology of sheaves of holomorphic functions satisfying boundary conditions on product domains


Author: Alexander Nagel
Journal: Trans. Amer. Math. Soc. 172 (1972), 133-141
MSC: Primary 32C35; Secondary 32F15
DOI: https://doi.org/10.1090/S0002-9947-1972-0320363-2
MathSciNet review: 0320363
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper considers sheaves of germs of holomorphic functions which satisfy certain boundary conditions on product domains in $ {{\mathbf{C}}^n}$. Very general axioms for boundary behavior are given. This includes as special cases $ {L^p}$ boundary behavior, $ 1 \leq p \leq \infty $; continuous boundary behavior; differentiable boundary behavior of order $ m,0 \leq m \leq \infty $, with an additional Hölder condition of order $ \alpha ,0 \leq \alpha \leq 1$, on the $ m$th derivatives. A fine resolution is constructed for those sheaves considered, and the main result of the paper is that all higher cohomology groups for these sheaves are zeŕo.


References [Enhancements On Off] (What's this?)

  • [1] A. Andreotti and W. Stoll, The extension of bounded holomorphic functions from hypersurfaces in a polycylinder, Proc. Conf. in Complex Analysis, 1969, Rice University Studies, Spring 1970. MR 0277752 (43:3485)
  • [2] L. Bungart, Cartan's Theorem B for domains with boundary, Notices Amer. Math. Soc. 16 (1969), 647-648. Abstract #666-32.
  • [3] A. Douady, Le problème des modules pour les sous-espaces analytiques compacts d'un espace analytique donné, Ann. Inst. Fourier (Grenoble) 16 (1966), fasc. 1, 1-95. MR 34 #2940. MR 0203082 (34:2940)
  • [4] E. L. Stout, The second Cousin problem with bounded data, Pacific J. Math. 26 (1968), 379-387. MR 38 #3467. MR 0235155 (38:3467)
  • [5] I. N. Vekua, Generalized analytic functions, Fizmatgiz, Moscow, 1959; English transl., Addison-Wesley, Reading, Mass., 1962. MR 21 #7288; MR 27 #321. MR 0150320 (27:321)
  • [6] E. R. Williams, The Poincaré lemma with estimates, Thesis, Columbia University, New York, 1970.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32C35, 32F15

Retrieve articles in all journals with MSC: 32C35, 32F15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1972-0320363-2
Keywords: Sheaf cohomology, fine resolution, product domain, $ {L^p}$ boundary behavior, continuous boundary behavior, differentiable boundary behavior with Hölder condition, Poincaré lemma, Dolbeault lemma
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society